Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    first cortisone shot
    avatar
    mich81 posted:
    I just had my first cortisone shot in my knee at 9:15am on 9/13/13 my family doctor gave it to me and went in the top of my knee and had to reposition the needle twice because it hurt so badly.I had a MRI and I was told I had arthritis but also I seen something I asked what it was he told me there is fuild under my knee.I went back to work after the shot like normal used ice and I can hardly walk on my leg I can not bend my knee at all and the couple times I tried it felt like a electric shock going through my entire leg I have come and go numbness in my heal and tingling in my toes shooting pain down my feamer up my thigh.i was never put on crutches or put in a brace or ace wrapped nothing.what caused all this my dog wrapped her leash around my ankle and took off on me and I flew down deck stairs and I heard a pop and for two weeks my knee kept locking up.something doesn't seem right.I was first put on voltaren 75mg once a day then ended up in the hospital because of the pain and put on prednisone 20mg 2 tablets once a day but heard I willn gain weight and i stopped taking that and I also was put on oxycodone 325mg 1-2 tablets every 4hrs for pain.should I go get a second opinion? Should the water under the knee be drained first then another MRI be done then talked on what to do from there or is what the doctor did was right?
    Reply
     
    avatar
    _swank_ responded:
    First off, your post is very difficult to read because there is no punctuation.

    Second, go see an orthopedic surgeon. Family doctors can only do so much and they don't deal with knee issues all day long like orthos do.
     
    avatar
    finn2 responded:
    I agree about seeing another doctor besides your family doc, he/she should be able to refer you to a specialist. However I don't agree it was difficult to read your post due to punctuation, I sped through it and easily understood every word. I would hate to make anyone feel uneasy about posting due to lack of punctuation or writing skills.


    Helpful Tips

    Be the first to post a Tip!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.